Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 2, NWS Lubbock, TX

February 9, 2013Childress County, Hall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Feb 9, 2013, 8:59 PM CST for Childress County, Hall County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 9, 2013, 8:59 PM CST (02:59 UTC)
Expired
Feb 9, 2013, 9:30 PM CST
In force
31 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Childress County, TX, Hall County, TX

The radar

The Altus AFB radar (KFDR), 130 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 9, 9:14 PM CSTHAIL 12 S Estelline, TXA LOT OF PEA-SIZED HAIL WITH A FEW STONES TO THE SIZE OF QUARTERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS54 KLUB 100259
SVRLUB
TXC075-191-100330-
/O.NEW.KLUB.SV.W.0002.130210T0259Z-130210T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
859 PM CST SAT FEB 9 2013

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
  CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 930 PM CST

* AT 854 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. 
  THIS STORM WAS LOCATED 11 MILES WEST OF TELL...OR 19 MILES WEST OF
  CHILDRESS...AND MOVING EAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE                 
  ESTELLINE...TELL AND CHILDRESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND DANGEROUS CLOUD TO GROUND 
LIGHTNING ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL 
SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3475 10016 3447 10010 3431 10019 3431 10078
      3444 10067 3453 10065
TIME...MOT...LOC 0258Z 263DEG 40KT 3443 10051

$$

MRC
1 follow-up statement
208 
WWUS54 KLUB 100319
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
919 PM CST SAT FEB 9 2013

TXC075-191-100330-
/O.CON.KLUB.SV.W.0002.000000T0000Z-130210T0330Z/
HALL TX-CHILDRESS TX-
919 PM CST SAT FEB 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS AND
SOUTHEASTERN HALL COUNTIES UNTIL 930 PM CST...

AT 916 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES NORTH OF TELL...OR 7 MILES WEST OF
CHILDRESS...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHILDRESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AND 
DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3475 10016 3447 10010 3431 10019 3432 10068
      3463 10042
TIME...MOT...LOC 0319Z 252DEG 43KT 3447 10032

$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 9, 8:21 PM CST, 38 minutes earlier.

Area forecast discussion, Feb 9, 8:21 PM CST, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
821 PM CST SAT FEB 9 2013

.UPDATE...
WE HAVE ALLOWED THE WIND ADVISORY AND WARNING TO EXPIRE ON
SCHEDULE AT 8 PM. WINDS...IN GENERAL...ARE COMING DOWN...THOUGH A
FEW SPOTS IMMEDIATELY BEHIND THE ADVANCING PACIFIC FRONT MAY
BRIEFLY TOUCH ADVISORY LEVELS. OTHER CONCERN WILL CONTINUE TO
REVOLVE AROUND DEVELOPING CONVECTION THAT IS FORMING ACROSS THE
NORTHEAST ZONES CURRENTLY. THIS CONVECTION IS OCCURRING IN A
WEAKLY UNSTABLE AIRMASS...BUT IS SUPPORTED BY INCREASING LARGE
SCALE ASCENT AND INCREASED LOW-LEVEL FORCING AS A PACIFIC FRONT
IS IMPINGING ON THE IMPROVED LOW-LEVEL MOISTURE RESIDING ACROSS
ROUGHLY THE EASTERN HALF OF THE CWA. COULD YET SEE A FEW
STRONG/SEVERE STORMS...LIKELY FAVORING THE NORTHEAST ZONES. IT
BECOMES MORE UNCERTAIN HOW FAR SOUTH THE CONVECTION CAN DEVELOP
INTO THE ROLLING PLAINS AS LOW-LEVEL CONVERGENCE IS PROGGED TO
WEAKEN WITH SOUTHERN EXTENT AND CIN INCREASE.
REGARDLESS...CONVECTION WILL QUICKLY SHIFT EAST...AND LIKELY BE
OUT OF THE CWA BY MIDNIGHT.

&&

.PREV DISCUSSION... /ISSUED 540 PM CST SAT FEB 9 2013/

AVIATION...
GUSTY STRONG WINDS WILL BE THE MAIN CONCERN AT BOTH TERMINALS
THROUGH 1 OR 2Z...AFTER WHICH THE WINDS SHOULD DECREASE TO LESS
THAN ABOUT 18 KTS SUSTAINED. SOME LIGHT BLOWING DUST IS EXPECTED AT
KLBB THROUGH 1Z. ALSO...THERE IS A CHANCE OF TSRA IN THE VICINITY
OF KCDS THROUGH ABOUT 4Z. A FRONT WILL MOVE EAST ACROSS THE AREA
BEFORE MIDNIGHT BRINGING A WIND SHIFT FROM SW TO WEST BUT WITH NOT
MUCH CHANGE IN WIND SPEED GIVEN THE TIME OF DAY. SUNDAY
MORNING...THE WINDS WILL RAMP UP AGAIN AS STRONG W-NW WINDS ALOFT
MIX DOWN. SOME LIGHT BLOWING DUST WILL BE POSSIBLE AT LUBBOCK
AGAIN BY MIDDAY. THE WINDS WILL START TO DIMINISH SUNDAY
AFTERNOON.

PREV DISCUSSION... /ISSUED 304 PM CST SAT FEB 9 2013/

SHORT TERM...
A BUSY AFTERNOON IS IN STORE FOR THE CWA... WITH BOTH HIGH WINDS IN THE
WEST AND THE POSSIBILITY FOR STORMS IN THE EAST.  AS EXPECTED... A
POTENT TROUGH IS CURRENTLY ADVANCING ON WEST TEXAS... WITH A 500MB
KT MAX OF OVER 100KT CURRENTLY SITUATED OVER EASTERN NEW MEXICO.
HIGH CLOUDS HAVE CLEARED OVER MOST OF THE NW PORTION OF THE CWA AND
NEW MEXICO...ALLOWING FOR DEEP MIXING AND VERY STRONG WINDS ACROSS
MOST OF EASTERN NEW MEXICO.  WINDS HAVE BEEN SLOW TO VEER IN WEST
TEXAS THIS AFTERNOON...ALLOWING DEWPOINTS TO CLIMB INTO THE UPPER
30S AND NEAR 40 ACROSS MOST OF THE CAPROCK AS OF 18Z.  HOWEVER...
SURFACE OBS AND RADAR TRENDS ARE INDICATING THAT WINDS ARE FINALLY
BEGINNING TO VEER SLIGHTLY IN THE WEST... WHICH HAS RESULTED IN
RAPID DRYING AND INCREASING WIND SPEEDS JUST EAST OF THE TEXAS NEW
MEXICO BORDER.  GIVEN THESE TRENDS... HAVE OPTED TO UPGRADE
PARMER...CASTRO AND BAILEY COUNTIES TO A HIGH WIND WARNING THROUGH
02Z.  FIRE WEATHER CONCERNS ARE STILL MINIMAL... ESPECIALLY GIVEN
THE HIGHER THAN ANTICIPATED DEWPOINTS ACROSS THE WEST AND MOIST FUEL
CONDITIONS... HOWEVER ELEVATED FIRE WEATHER CONDITIONS AND SOME
RED FLAG MINUTES WILL BE PRESENT NEAR THE TX/NM BORDER THROUGH
THE EARLY EVENING WHERE THE AIR WILL BE DRIEST AND WINDS
STRONGEST.

FURTHER EAST... THE FORECAST STILL APPEARS TO BE LARGELY ON TRACK AS
MOISTURE CONTINUES TO RETURN ACROSS THE EAST.  RADAR AND SURFACES
OBSERVATIONS INDICATE THE BEGINNINGS OF A DRYLINE FORMING JUST TO
THE EAST OF THE TX/NM STATE LINE...AND APPEARS TO BE SLOWLY
ADVANCING EAST.  IN ADDITION... VISIBLE SATELLITE IMAGERY IS SHOWING
AN INCREASE IN CUMULIFORM CLOUDS JUST TO THE DRY SIDE OF THIS
DEVELOPING DRYLINE. DEWPOINTS AS OF 20Z HAVE REACHED THE UPPER 40S
ACROSS THE SOUTHEAST...TO NEAR 40 IN THE NORTHERN ROLLING
PLAINS...WHICH IS A BIT LOWER THAN YOU WOULD LIKE FOR STORM
DEVELOPMENT.  AS SUCH... INSTABILITY IS STILL VERY WEAK ACROSS THE
AREA...WITH MAXIMUM VALUES OF NEAR 500 J/KG RESTRICTED TO THE
SOUTHEAST.  THERE STILL REMAINS SOME TIME FOR MOISTURE TO
INCREASE...AND IT STILL SEEMS WITHIN REASON THAT DEWPOINTS WILL
REACH THE UPPER 40S TO LOW 50S WITHIN THE NEXT FEW HOURS.  LOCAL
HIGH RESOLUTION MODELS...INCLUDING THE TTUWRF AND TO A LESSER EXTENT
THE HRRR... SEEM TO BE SUGGESTING THAT INITIATION MAY HOLD OFF UNTIL
00Z... HOWEVER THE RUC IS STILL FIRING AROUND 22Z.  GIVEN CURRENT
TRENDS... IT SEEMS THAT THE LATER INITIATION SOLUTIONS SEEM MORE
PLAUSIBLE.  GIVEN THE VERY STRONGLY SHEARED WIND FIELDS... ANY
STORMS THAT CAN MANAGE TO INITIATE EARLY WILL VERY LIKELY BE
SUPERCELLULAR... AND COULD POSE A VERY ISOLATED TORNADO THREAT IF
MOISTURE CAN CONTINUE TO RISE.  HOWEVER...THIS THREAT APPEARS TO BE
VERY MARGINAL AT THIS TIME... AND A MORE LIKELY THREAT WILL BE
MARGINALLY SEVERE HAIL TO 1" AND DAMAGING WINDS TO 70 MPH.  THE MOST
LIKELY AREA FOR INITIATION STILL APPEARS TO BE NORTH OF LBB AND
EASTWARD TOWARDS THE CHILDRESS AREA.  LATER IN THE EVENING...A
PACIFIC FRONT WILL SWEEP THROUGH THE AREA...AND LIKELY INITIATE
MORE STORMS WITH A MORE LINEAR MODE.  STORMS WILL LIKELY EXIT THE
AREA TO THE EAST BY 06Z.

FOR TOMORROW...BREEZY WESTERLY WINDS BETWEEN 20-30 MPH WILL PERSIST
ACROSS THE AREA DURING THE AFTERNOON...WHICH WHEN COMBINED WITH LOW DEWPOINTS
WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS....ESPECIALLY ACROSS
THE ROLLING PLAINS WHERE WARMER TEMPERATURES WILL RESULT IN LOWER RH
VALUES...

LONG TERM...
BY SUNDAY EVENING...FLOW ACROSS THE REGION WILL BE ZONAL TO SLIGHTLY
WEST SOUTHWESTERLY AS TODAY/S WIND MAKER EJECTS INTO THE GREAT
LAKES.  TROUGH OUT WEST CONTINUES TO DEEPEN AND APPROACH LATE MONDAY
NIGHT.  FLOW BECOMES NORTHWESTERLY BY WEDNESDAY WITH AN EMBEDDED
TROUGH DUE IN ON THURSDAY AND ANOTHER TROUGH DIGGING INTO THE
SOUTHWEST BY FRIDAY THOUGH MORE LATITUDINALLY ORIENTED THAN THE
EARLY WEEK SYSTEM.  RIDGING BUILDS OUT WEST WITH STRONG NNW FLOW
WITH DECENT COLD AIR ADVECTION.

COLD FRONT SHOULD FINALLY MAKE IT INTO THE AREA SUNDAY EVENING WITH
WINDS BECOMING MORE OR LESS EASTERLY AND REMAINING IN FAVORABLE
UPSLOPE REGIME FOR MOISTURE ADVECTION.  NAM/GFS/ECM HAVE COME INTO
GOOD AGREEMENT WITH SOME FAIRLY SUBSTANTIVE MOISTURE ADVECTION
MONDAY EVENING PERHAPS MAKING IT A BIT FURTHER WEST THAN EARLIER
THOUGHT.  NEVERTHELESS...GENERAL TRENDS IN THE FORECAST REMAIN
INSOFAR AS MOISTURE GOES...BUT...WITH THE GREATER
MOISTURE...PRECIPITATION PHASE IS A BIT LESS CERTAIN WITH PHASE
REMAINING LIQUID UNTIL WRAP AROUND ON THE BACK SIDE OF THE
LOW...WITH LOWER TEMPS.  GIVEN THIS FAIRLY RADICAL CHANGE THIS
RUN...WILL HOLD OFF ON MAKING MAJOR CHANGES TO ONGOING FORECAST FOR
NOW.

INTO WEDNESDAY...DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION
AND START A WARMING TREND AFTER BOTTOMING OUT ON TUESDAY.  THOUGH
WINDS BACK TO SOUTHWESTERLY ON WEDNESDAY...COLD FRONT IN WEDNESDAY
NIGHT/THURSDAY MORNING WILL USHER IN BREEZY NORTHERLY WINDS ONCE
AGAIN WITH YET COOLER AIR SURGING SOUTHWARD INTO FRIDAY WITH DRY
WEATHER TO PREVAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        25  53  20  50  24 /   0   0   0  10  40
TULIA         28  57  26  51  26 /  10   0   0  10  40
PLAINVIEW     29  58  24  54  26 /  10   0   0   0  40
LEVELLAND     29  59  24  57  24 /   0   0   0   0  20
LUBBOCK       31  60  23  57  26 /  10   0   0   0  20
DENVER CITY   25  59  29  58  30 /   0   0   0   0  20
BROWNFIELD    29  60  24  59  28 /   0   0   0   0  20
CHILDRESS     36  65  26  56  27 /  50   0   0   0  40
SPUR          36  64  29  59  31 /  30   0   0   0  20
ASPERMONT     40  66  30  62  36 /  40   0   0   0  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33/23
Hazardous weather outlook, Feb 9, 8:01 PM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
801 PM CST SAT FEB 9 2013

TXZ021>044-110215-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
801 PM CST SAT FEB 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE
A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
THE FAR SOUTHEAST TEXAS PANHANDLE AND ROLLING PLAINS THIS
EVENING UNTIL AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE BOTH SUNDAY AND
MONDAY.

ON TUESDAY...LIGHT SNOW ACCUMULATIONS ARE POSSIBLE MAINLY ACROSS
THE EXTREME SOUTHERN TEXAS PANHANDLE AND NORTHERN PORTIONS OF THE
TEXAS SOUTH PLAINS AND ROLLING PLAINS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 9, 5:57 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
557 PM CST SAT FEB 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     NON-TSTM WND GST 2 NE FRIONA             34.66N 102.70W
02/09/2013  M58 MPH          PARMER             TX   MESONET

            RECORDED BY THE WEST TEXAS MESONET. ALSO GUSTED TO 58
            MPH AT 530 PM

&&

EVENT NUMBER LUB1300001

GDS
Special weather statement, Feb 9, 8:18 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
818 PM CST SAT FEB 9 2013

TXZ024-025-030-031-100245-
BRISCOE-FLOYD-HALL-MOTLEY-
818 PM CST SAT FEB 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST FLOYD...NORTHWEST
MOTLEY...HALL AND EASTERN BRISCOE COUNTIES...

AT 813 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING LINE OF STRONG THUNDERSTORMS FROM NEAR FLOYDADA...TO NEAR
BRICE...IN NORTHWEST HALL COUNTY. THESE STORMS WERE MOVING NORTHEAST
AROUND 40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND OCCASIONAL
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3474 10041 3440 10052 3415 10052 3390 10136
      3425 10130 3475 10091 3475 10042
TIME...MOT...LOC 0216Z 245DEG 42KT 3428 10106

MRC
Local storm report, Feb 9, 8:38 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
838 PM CST SAT FEB 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             TURKEY                  34.39N 100.90W
02/09/2013  E1.00 INCH       HALL               TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER LUB1300002

GDS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 8:18 PM CSTSpecial Weather StatementLUBFloyd, Hall27 min
Feb 9, 8:28 PM CSTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley32 min
Feb 9, 9:02 PM CSTSpecial Weather StatementLUBMotley28 min
Feb 9, 9:25 PM CSTSevere Thunderstorm WarningLUBChildress35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.